The Copaxone has been very effective for her.However she experiences alot of fatigue,and leg weakness.The main complaint(other than having to stab herself everyday)is the injection sites are collapsed(if thats the right word to use)She is young(36),and wishes she could take a pill to stop her body from looking bad.Our family ,and her neurologist are hesitant but not opposed to switch her.Any advice would be great.
You mention that your wife experiences a lot of fatigue and leg weakness. Are these new symptoms? I ask this because the newer and more potent drugs require a person to be failing either one or two of the older medications. These newer drugs are called Tysabri... given IV once per month only by specially trained health care individuals... and Gylenia (I think that's how you spell)... this is oral taken once per day and may not be available in your area and may not be covered by your insurance.
You state that her injection sites collapse. I don't know what that means exactly. I do know that after 11 years on Copaxone, I frequently get a small lump under my skin. If my site bleeds, the Autoject is set too high. If medication seaps out, the Autoject is set too low. If I have burning, sharp nasty pain at the site, the Autoject is set too high. If I have inflammation, redness, swelling, I am injecting in an area that I should not and am possibly causing infection (my legs, I have large veins, so not a good place).
I hope this has been helpful
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 2 answers
Posted 24 Aug 2011 • 1 answer
Posted 24 Jan 2012 • 1 answer
Posted 13 Dec 2012 • 1 answer
Posted 27 Mar 2013 • 2 answers